# SDR 07FDEA02391

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,046 hours, 14,326 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: C
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

A/C POSITIONED AT THE HOLD SHORT LINE WITH PARKING BRAKE SET.  RELEASED BRAKE AND ATTEMPTED TO TAXI FOR TAKEOFF A/C WOULD NOT MOVE.  PARKING BRAKE RESET GOT PERMISSION FROM TOWER TO POWER UP.  RELEASED PARKING  AGAIN.  POWERED UP TO 45 PERCENT N1 WITH NO MOVEMENT OF A/C.  TOWED AIRCRAFT BACK TO GATE WITH NO PROBLEMS.  I.E. PARKING BRAKE RELEASED NORMALLY.  PARKING BRAKE ADJUSTMENT TEST IN PROGRESS.  TOWED AIRCRAFT BACK TO GATE WITH NO PROBLEMS.  I.E. TOWED A/C BACK TO GATE.  PARK BRAKE FUNCTIONED  NORMALLY, AFTER RE-CYCLING BRAKE HANDLE SEVERAL TIMES  ON GATE CARRIED OUT PARKING BRAKE/ULTIMATE  EMERGENCY BRAKING OPERATIONAL TEST PER AM 32-45-00- 5.  NO FAULTS FOUND, CHECKS SERVICEABLE.
